# SDR USAA920080217

- Difficulty date: January 19, 2008
- Submitted: January 22, 2008
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 46,917 hours, 31,285 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546431280
- Part serial: 1202
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C1 CHECK - RIGHT WING OUTBOARD FORE FLAP, INBOARD TRAILING EDGE HAS 6 INCH AREA OF DELAMINATION.  REPLACED RIGHT WING OUTBOARD FOREFLAP IAW B737 AMM 27-51-37.
